# SDR EIAA9659

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 718-737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FLOOR SUPPORT INTERCOSTAL RB 153 STATION 718 TO 737 CRACKED.  FABRICATED REPLACEMENT INTERCOSTAL WEB STATION 718 TO 737 RBL 53 PER SRM 51-10-1 AND 51-30-2.  (M)
